# SDR JJBA2020012219005

- Difficulty date: January 19, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 41,630 hours, 25,766 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Warning Message
- Condition: False Activation
- Location: Mlg Lever
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG LEVER DISAGREE MASTER WARNING ON TAKE OFF. CHECKED FOR PROPER UP LOCK HOOK POSITIONS. NO FAULTS FOUND. CHECKED PROX SWITCHES FOR CONDITION AND SECURITY. NO DEFECTS FOUND. PERFORMED MULTIPLE EXTENSION AND RETRACTION TESTS. OPS CHECK SAT. NO DEFECTS NOTED. NO ABNORMAL EICAS MESSAGES
